| Model Number |
23375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a central vein.A 14-4/5.8/75 xxl vascular balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured before reaching the rated burst pressure.The device was removed and the procedure was completed with another of same device.No patient complications were reported and the patient status was stable.
Additional Manufacturer Narrative
Age at time of event: 18 years or older.